# SDR DALA2019073004484

- Difficulty date: July 29, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND DELAMINATION ON FLOOR PANELS #222ARF AND 223BF. PAX CABIN. (CAB. PAX). NRC 00666: FLOOR PANEL #222ARF AND 223BF WERE FABRICATED, REPLACED, AND IDENTIFIED PER SRM 53-20- 50-2R-3. (LP #1196590)
